The decision problem for perfect matchings in dense hypergraphs, with Luyining Gan, ICALP 2022, paper 64, 1-16.
F-factors in quasirandom hypergraphs, with Laihao Ding, Shumin Sun, Guanghui Wang and Wenling Zhou, JLMS, accepted.
Non-linear Hamilton cycles in linear quasi-random hypergraphs, with Xichao Shu and Guanghui Wang. SODA '21, 74-88.
On Perfect Matchings in k-complexes, IMRN, 11(2021), 8741–8762.
Decision problem for Perfect Matchings in Dense k-uniform Hypergraphs, Trans. AMS, 369-7(2017), 5197-5218.
Hiep Han, Jie Han and Yi Zhao. Minimum degree thresholds for Hamilton (k/2)-cycles in k-uniform hypergraphs. JCTB, 153(2022), 105-148.
Jie Han, Matthew Jenssen, Yoshiharu Kohayakawa, Guilherme Oliveira Mota, and Barnaby Roberts. The multicolour size-Ramsey number of powers of paths. JCTB, 145(2020), 359-375.
Josefran de Oliveira Bastos, Fabricio S. Benevides, and Jie Han. The number of Gallai k-colorings of complete graphs. JCTB, 144(2020), 1-13.
Jie Han and Yi Zhao. Hamiltonicity in randomly perturbed hypergraphs JCTB, 144(2020), 14-31.
Jie Han and Peter Keevash. Finding perfect matchings in dense hypergraphs. SODA 2020, pp. 2366-2377.
Jie Han and Andrew Treglown. The complexity of perfect matchings and packings in dense hypergraphs JCTB, 141(2020), 72-104.
Jie Han and Jaehoon Kim. Two-regular subgraphs of odd-uniform hypergraphs, JCTB, 128(2018) 175-191.
Jie Han and Yi Zhao. Minimum vertex degree threshold for loose Hamilton cycles in 3-uniform hypergraphs JCTB, 114 (2015) 70-96.